# SDR CA141025004

- Difficulty date: October 12, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwa PW545A
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB OUT THE LOW OIL PRESSURE ANNUNCIATED. THE PILOT NOTICED THE OIL PRESSURE INDICATION WAS HEADING TO "0". THE ENGINE WAS SHUT DOWN AND SECURED ENGINE. AIRCRAFT CONTINUED TO HOME BASE WHERE AN UNEVENTFUL SINGLE ENGINE LANDING TOOK PLACE. GROUND INSPECTION NOTICED NO OIL INDICATION ON THE ENGINE`S SIGHT GLASS.
